MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1024-R
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by snt personnel and will be investigated by the philips complaint handling team.Philips received a complaint about the tempus pro, indicating that during transport from prague, a patient with an icd (implantable cardioverter defibrillator) was monitored using an ecg 3-lead on a tempus monitor.The monitor repeatedly displayed fiko and asystole alarms (30¿160 seconds); however, the patient remained conscious, communicative, and did not receive any icd shocks.There were no clinical signs of arrhythmia, and the events were assessed as ecg artifacts, resulting in unreliable cardiac monitoring during transport.There was no report of actual harm reported with this complaint.
 
Additional Manufacturer Narrative
Description and reporter information updated.Component code updated.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during patient transport from prague, a patient with an icd (implantable cardioverter defibrillator) was monitored using ecg3 on the tempus pro monitor.The device repeatedly displayed fiko and asystole alarms lasting approximately 30 to 160 seconds.The monitor displayed a fiko alert, which indicates poor ecg signal quality or lead contact interference that may result in unreliable rhythm interpretation and potential artifact-related alarms.The patient remained conscious and communicative throughout the events and did not receive any icd shocks.No clinical signs of arrhythmia were reported, and the events were assessed as ecg artifact resulting in unreliable cardiac monitoring during transport.A request for additional information regarding the incident has been sent and the response is not yet received.There was no report of actual harm reported with this complaint.
 
Additional Manufacturer Narrative
Product information updated.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during patient transport from prague, a patient with an icd (implantable cardioverter defibrillator) was monitored using ecg3 on the tempus pro monitor.The device repeatedly displayed fiko and asystole alarms lasting approximately 30 to 160 seconds.The monitor displayed a fiko alert, which indicates poor ecg signal quality or lead contact interference that may result in unreliable rhythm interpretation and potential artifact-related alarms.The patient remained conscious and communicative throughout the events and did not receive any icd shocks.No clinical signs of arrhythmia were reported, and the events were assessed as ecg artifact resulting in unreliable cardiac monitoring during transport.Information obtained through good faith effort indicated there was no report of actual harm reported with this complaint.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during patient transport from prague, a patient with an icd (implantable cardioverter defibrillator) was monitored using ecg3 on the tempus pro monitor.The device repeatedly displayed fiko and asystole alarms lasting approximately 30 to 160 seconds.The monitor displayed a fiko alert, which indicates poor ecg signal quality or lead contact interference that may result in unreliable rhythm interpretation and potential artifact-related alarms.The patient remained conscious and communicative throughout the events and did not receive any icd shocks.No clinical signs of arrhythmia were reported, and the events were assessed as ecg artifact resulting in unreliable cardiac monitoring during transport.Information obtained through good faith effort indicated there was no report of actual harm reported with this complaint.

Brand Name
TEMPUS PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24589185
Report Number3003832357-2026-100156
Device Sequence Number20255986
Product Code MHX
UDI-Device Identifier05060472441027
UDI-Public(01)05060472441027(11)200309
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1024-R
Device Catalogue Number989706000051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/06/2026
04/16/2026
05/15/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/16/2026
04/20/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown